# SDR DALA14028766904

- Difficulty date: December 18, 2012
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 89,124 hours, 38,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CORNER CAP FWD CRACKED.   REMOVED DAMAGED PART IAW ERA 06-489867-14MA, REV F, SECTION 3.  THRESHOLD REPAIRED IAW ERA 06-489867-14,  REV F.  INSTALLED IAW ERA 06-489867-14 MA, REV F, SECTION 3.
